# SDR ABXA000091

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243105
- Condition: Corroded
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 1041 CORRODED BETWEN LONGERON 28 LEFT SIDE TO 28 RIGHT SIDE IN AFT BAG BIN.  REPAIRED FRAME IAW DC9 SRM 53-03 FIGURE 2A.
